Sorry to hear you’re having issues after taking the emergency contraceptive pill. This is common, but I would recommend a couple of things:
Take a pregnancy test to ensure you’re not pregnant. Depending on how soon you were able to take the morning after pill, and where you were in your menstrual cycle at the time of unprotected sex, you’re still at risk of pregnancy. Learn more about how the pills work here. I am not sure which type of pill you took (Levonogestrel or EllaOne), but the different types have different time windows and efficacy which is discussed in the above article
Some irregular bleeding (known as spotting) can happen after you take the morning-after pill. It’s also normal for your period to be heavier or lighter, or earlier or later than usual after taking emergency contraception. Getting your period is a sign that you’re not pregnant.
It is likely your period will arrive in the coming days, but it can take a few months for your cycle to get back to normal after emergency contraception. The main thing to consider here is the risk of pregnancy.
Of course, if you have any more concerns or things do not improve, see your GP for a full history and examination.
Let us know how you get on.